# SDR DALA2019061203519

- Difficulty date: June 11, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT STA 200 FROM X=7 (CPAX). NRC 00432: CORROSION LEVEL 2, CORROSION ON FLOOR SUPPORT AT STA 200 FROM X=7 WAS REMOVED PER B717-200 SRM 51-10- 04 PAR 26. REMAINING THICKNESS OF 0.003" IS OUT OF LIMITS PER B-717-200 SRM 53-00-00-1A FIG. FLOOR SUPPORT AT STA 200 FROM X=7 WAS REPLACED PER B717-200 SRM 51-41-05-0G. (LP #1118247)
